MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE - HOLDREGE, NE / 68949 SYRINGE 0.5ML 31G 6MM S/C U-100 RELION; SYRINGE, PISTON

BD MEDICAL - DIABETES CARE - HOLDREGE, NE / 68949 SYRINGE 0.5ML 31G 6MM S/C U-100 RELION; SYRINGE, PISTON
Model Number 328520
Medical Device Problem Codes Leak/Splash (1354); Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported found 1 syringe when removed the needle shield, the needle hub stayed in the shield.Occd (b)(6) 2023 dc.Consumer reported found 1 syringe needle shield would not remove from syringe (b)(6) 2023 dc.Lot # 3065237.Catalog# 328520.Sample status: awating sample.Consumer reported found 1 syringe hard to press the plunger when drawing air into syringe dc.Consumer reported found 2 syringes from this box with excess lube inside syringe when drawing up the insulin dc.Lot # 1343554.Catalog# 328520.Date of event: 11/15/2023.Sample status awating sample.Cs0069519/sf00018218.
 
Additional Manufacturer Narrative
Device investigation is in progress.Investigation summary will be submitted once is completed.
 
Additional Manufacturer Narrative
Correction to h6 (investigation findings, investigation conclusions).Investigation summary: samples were received and an investigation was performed.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed and one non-conformances were raised in association with this type of event for this lot.Embecta was able to duplicate or confirm the indicated issue and based on trend analysis no further action is required at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Based on the above, no additional investigation and corrective/preventative action (capa) or situational analysis (sa) is required.

Brand Name
SYRINGE 0.5ML 31G 6MM S/C U-100 RELION
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE - HOLDREGE, NE / 68949
Manufacturer (Section G)
BECTON DICKINSON AND CO.
1 becton drive
franklin lakes, NJ 07417
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key18586935
Report Number1920898-2024-05018
Device Sequence Number7076706
Product Code FMF
UDI-Device Identifier00681131138369
UDI-Public00681131138369
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number328520
Device Lot Number3065237
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date01/26/2024
Supplement Report FDA Received Date04/23/2024
06/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown